# SDR UPS97823715

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 56194383
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, VERT STABILIZER, 3RD FROM TOP RUDDER HINGE SUPPORT FITTING CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-3-0 AND DWG 5619438.
